MathSciNet Relay Station
MathSciNet bibliographic data
MR842819 47H15 (47H06)
Chidume, C. E. The iterative solution of the equation $f\in x\,+\,Tx$ for a monotone operator $T$ in $L^p$ spaces. J. Math. Anal. Appl. 116 (1986), no. 2, 531–537.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement